# SDR SWIA201023762

- Difficulty date: February 28, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 18,654 hours, 16,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHT INOP.  (FLT 6543)  REPLACED NR 1 AND NR 4 POWER SUPPLY BATTERIES.
